Systèmes de rang un gauche

S. Ferenczi

Annales de l'I.H.P. Probabilités et statistiques (1985)

  • Volume: 21, Issue: 2, page 177-186
  • ISSN: 0246-0203

How to cite

top

Ferenczi, S.. "Systèmes de rang un gauche." Annales de l'I.H.P. Probabilités et statistiques 21.2 (1985): 177-186. <http://eudml.org/doc/77255>.

@article{Ferenczi1985,
author = {Ferenczi, S.},
journal = {Annales de l'I.H.P. Probabilités et statistiques},
keywords = {Funny rank one; Rokhlin stack; simple spectrum; loosely Bernoulli},
language = {fre},
number = {2},
pages = {177-186},
publisher = {Gauthier-Villars},
title = {Systèmes de rang un gauche},
url = {http://eudml.org/doc/77255},
volume = {21},
year = {1985},
}

TY - JOUR
AU - Ferenczi, S.
TI - Systèmes de rang un gauche
JO - Annales de l'I.H.P. Probabilités et statistiques
PY - 1985
PB - Gauthier-Villars
VL - 21
IS - 2
SP - 177
EP - 186
LA - fre
KW - Funny rank one; Rokhlin stack; simple spectrum; loosely Bernoulli
UR - http://eudml.org/doc/77255
ER -

References

top
  1. [1] R.V. Chacon, Spectral properties of measure-preserving transformations. Functional Analysis, proceedings of a symposium held at Monterrey, 1969, p. 93-107. Zbl0276.28018MR267073
  2. [2] A. del Junco, A transformation with simple spectrum which is not rank one. Canadian Journal of Mathematics, t. 29, 1977, p. 655-663. Zbl0335.28010MR466489
  3. [3] D. Ornstein, D. Rudolph et B. Weiss, Equivalence of measure-preserving transformations, Memoirs of the American Mathematical Society, t. 262, 1982. Zbl0504.28019MR653094
  4. [4] A. Rothstein, Vershik processes, First steps, Israël Journal of Mathematics, t. 36, n° 3-4, 1980, p. 205-223. Zbl0461.60054MR597450
  5. [5] A.B. Katok et A.M. Stepin, Approximations in ergodic theory. Uspekhi Math. Nauk. SSSR., t. 22, n° 5, 1967, p. 81-106, traduit dans Russian Mathematical Surveys, t. 22, n° 5, 1967, p. 77-102. Zbl0172.07202MR219697
  6. [6] J. Feldman, New K-automorphisms and a problem of Kakutani. Israël Journal of Mathematics, t. 24, n° 1, 1976, p. 16-38. Zbl0336.28003MR409763
  7. [7] A.B. Katok et E.A. Sataev, Standardness of automorphisms of transposition of intervals and fluxes on surfaces. Matematicheskie Zametki, t. 20, n° 4, 1976, p. 479-488, traduit dans Mathematical Notes of the Academy of Sciences of the U. S. S. R., 1977, p. 826-831. Zbl0368.58010MR430210

NotesEmbed ?

top

You must be logged in to post comments.